# SDR SIMA200633105

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 16,766 hours, 17,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FACING EMERGENCY EXIT LIGHT INOP IN CABIN.  RESECURED FORWARD EMERGENCY CENTER AISLE EXIT LIGHT IAW EMB AMM 33-55-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
